Lemsip Max All In One Capsules contains a powerful combination of active ingredients including paracetamol, phenylephrine and guaifenesin , to help provide relief from your blocked nose, headache, sore throat, cough, fever, and general aches and pains.
It’s suitable for adults and children 12 years and over.
Directions How to take: For oral use. Lemsip Max All in One Cold & Flu Capsules should be swallowed whole with water. Do not chew. How much to take: Adults and children over 16: Two capsules to be taken every 4-6 hours. Do not exceed 8 capsules in a total of 24 hours. Children 12-15 years: One capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours.
Paracetamol 500mg, Phenylephrine HCl 6.1mg, Guaifenesin 100mg.
You should ask your pharmacist before taking this product if you are pregnant. On it contains paracetamol.So do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children.
There are no reviews yet.